# SDR DALA2014120706464

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY, LT SIDE AT BS 1401, LONGERON 14L HAS A CRACKED FORMER. REMOVED FORMER, FABRICATED NEW FORMER, LOCATED, AND INSTALLED IAW DWG 5913596, REV AL AND SRM 51-30-02, 51-30-05.
